Hi Doc(s), Two unrelated questions I’ve been pondering over the last couple of days: 1. In the field I’ve noticed some paramedics withhold dimenhydrinate administration if the patient has already taken any Gravol in the last 4-6 hours. However, the medical directive does not specify a time and simply states overdose on antihistamines or anticholinergics or tricyclic antidepressants. My understanding of their logic is that additional Gravol may cause an overdose in the patient however Gravol brand themselves recommend a dose of 1-2 50mg capsules every 4hrs PRN… Could you please provide some further clarification on this practice, and if we should still be administering it if we do not suspect an overdose but that the medication has been taken appropriately. (and similar practice for if the patient is taking tricyclics or anticholinergics as prescribed to them) 2. I recently had a COPD exacerbation patient who I believe would have benefitted greatly from CPAP. He had equal lung sounds through all fields with no paroxysmal chest movement, however there was a recent history of a collapsed lung approx. 6 weeks prior. (Unknown cause, from his history I suspect possibly a bleb/bullae) The current extenuating circumstance of COVID-19 aside, should CPAP be considered in this patient? Although I am not suspecting a current pneumothorax, due to the recent history I would think that weakening of the lung tissues could put the patient at greater risk for a recurrent event if subjected to significant positive pressures. Thank you and stay safe!